# SDR DL72S000996

- Difficulty date: May 21, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 47,779 hours, 31,233 cycles
- Engine: Pwa JT8D15
- Engine time: 54,109 hours, 39,995 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Condition: Malfunctioned
- Location: Nr 2
- Component: P&D Valve, 714810
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, NR 2 EPR BEGAN TO ROLL BACK FOLOWED BY N2.  RESTORED ENG TO IDLE.  ALL INDICATIONS NORMAL.  TRIED TO ADVANCE POWER, ENGINE WOULD NOT ACCELERATE.  SHUT DOWN ENGINE PER POM.  REPLACED P&D VALVE.
